# SDR JBXA980041

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11450
- Engine: Rroyce TAYMK65015
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Part time: 5,293 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH TO RDU, STARTED APU AND WHILE IN START CYCLE APU FIRE WARNING CAME ON.  DISCHARGED FIRE BOTTLE.  INSPECTION OF APU ENCLOSURE AND APU AREA REVEALING NO EVIDENCE OF FIRE.  ASSIGNED DMI NR 05336 PER MEL 49-00-1 APU INOP.  NO OPERATION ALLOWED.
